# SDR USAA2011052400004

- Difficulty date: May 9, 2011
- Submitted: May 25, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Tube
- Condition: Cracked
- Location: Le Slat
- Part time: 60,125 hours, 40,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE SPRAY TUBE IS CRACKED INSIDE OF NR 4 SLAT LEADING EDGE AT INBOARD CUTOUT.  REPLACED NR 4 SLAT IAW B737 AMM 27-81-21-4.
